I was diagnosed with RA in 2011. My rheumatologist put me on hydrodchloriquine 200 mg twice a day. Medicine has seemed to be working until recently with just a few flairs over the years and some thinning of hair and manageable joint pain with topical ointments. I have had most of my difficulty in my hands and feet. Six weeks ago went to rheumatologist for 3 month check and we decided hydrochloriquine may not be working the way it should. Doc has been reluctant to put me on methotrexate because I have previously had melanoma but I am 5 years clean now. So at the visit he decided to let me try methotrexate to see if it would help. He also put me on prednisone for 6 days. I got an injection of rasuvo 15 mg. The first 6 days all pain was gone in joints and I felt great. Lots of energy. Felt the best I have felt in a long time. After the six days I developed a lot of joint pain and itching in the head an neck area. Lots of itching. Which is a side effect of the rasuvo. Called doc and he said to use benedryl for itching will go away in a week. Six weeks later I am still itching. Now I am learning that the hydrochoriquine I am on has a side effect of itching but never bothered me before. Anyone else ever had 1 injection of this drug and still has itching going on? Everyone is saying maybe its not the medication but this just started when I took the rasuvo. Any advice is appreciated, this itching is so driving me nuts.